| Model Number |
3214 |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not yet received.The unique device identifier (udi #) is unknown because the lot and part number were not provided.
Event or Problem Description
It was reported that patient was unable to place the system into mri mode.Diagnostics revealed impedances on the lead.As a result, surgical intervention may be undertaken to address the issue.
Additional Manufacturer Narrative
Correction: d4 - additional device information updated.
Event or Problem Description
Additional information indicates the lead was explanted and replaced on (b)(6) 2025.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
Additional information received indicates that the impedances on the lead were high.Patient also experienced ineffective therapy.Therapy was restored post op.